MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION REVACLEAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION REVACLEAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 114745L
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Dyspnea (1816); Malaise (2359); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during treatment with a revaclear 300, the machine triggered an internal blood leak alarm, treatment was discontinued and the extracorporeal circuit was not returned to the patient.The patient presented to the hospital due to an estimated blood loss of 900ml.The patient experienced shortness of breath and an overall feeling of malaise.Oxygen was administered to the patient.The patient received dialysis at the hospital in an acute setting with no issues.The patient was discharged the same day.The patient outcome was reported as "good".The patient has since dialyzed per their normal schedule in the clinic with no issues noted.No additional information is available.
 
Additional Manufacturer Narrative
Additional information has been added to d9, h3, h4, h6 and h10: h10: the device was received for evaluation.During visual inspection, a broken fiber was observed inside of the dialyzer.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
REVACLEAR
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - OPELIKA
1101 jeter ave
opelika AL 36801
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key16981263
Report Number3006552611-2023-00018
Device Sequence Number17716073
Product Code KDI
UDI-Device Identifier07332414123055
UDI-Public(01)07332414123055
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K130039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2026
Device Catalogue Number114745L
Device Lot NumberC623304307
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Supplement Date Received by Manufacturer06/16/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexFemale